# SDR ASOA201101753

- Difficulty date: September 18, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,280 hours, 13,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   R & R BATTERY PACK IAW AMM TASKS 33-51-12-000(400)-801. COMPLY WITH OPS TEST OF THE EPSU IAW AMM TASK 33-51-17-710-801.  DURING OPS TEST OF THE EMERGENCY LIGHT FOUND EXIT LIGHTS GO DIM IN 5 SECONDS. (CLOSED)
